MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUETOME 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION TRUETOME 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584190
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a truetome 39 was attempted to be used in the ampulla during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the cutting wire was disconnected.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.

Brand Name
TRUETOME 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21936556
Report Number3005099803-2025-01871
Device Sequence Number12101155
Product Code KNS
UDI-Device Identifier08714729827658
UDI-Public(01)08714729827658(17)261114(10)35285407
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584190
Device Catalogue NumberM00584190
Device Lot Number0035285407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date04/30/2025
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown